# SDR DALA2015121507676

- Difficulty date: December 14, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 54,070 hours, 29,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 962
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RADIUS OF FRAME TAB ON OVERWING FRAME BS 962 CRACKED.  REPLACED FRAME AT BS 962 IAW AMDS 5310-01375-09-RT.
